MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; WEDGE,FOAM,30 DEGREE,COVERED,NONSLIP,6PR

MEDLINE INDUSTRIES LP; WEDGE,FOAM,30 DEGREE,COVERED,NONSLIP,6PR
Catalog Number MSC50023
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility "during the trial period" the patient experienced a stage ii pressure injury described as "pink wound bed with small area of darker discoloration" in relation to using a 30-degree nonslip foam wedge.
 
Additional Manufacturer Narrative
According to the facility "during the trial period" the patient experienced a stage ii pressure injury described as "pink wound bed with small area of darker discoloration" in relation to using a 30-degree nonslip foam wedge.Per the facility the pressure injury "was not present on admission when the skin assessment was performed".Per the facility "venelex ointment was ordered at discovery, then triad cream later to heal and protect from incontinence".Per the facility skin checks are performed "every shift and as needed" and the patient is turned "every 2 hours for left and right only and never supine while in bed".Per the facility the patient had a documented braden scale of 10 on the date of the injury and was on vasopressors during their stay.The device is not available for evaluation.No additional information is available related to the reported incident.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
WEDGE,FOAM,30 DEGREE,COVERED,NONSLIP,6PR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19767013
Report Number1417592-2024-00753
Device Sequence Number12890241
Product Code CCX
UDI-Device Identifier40888277327727
UDI-Public40888277327727
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSC50023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight69 KG